# SDR DALA2023102708841

- Difficulty date: September 2, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 90,587 hours, 40,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 VIEWING GLASS FOR ARMING LEVER ON R1 DOOR MISSING. C/A: R/R VIEW PORT GLASS REF. A320 AMM 52-11. OK FOR SERVICE. (LOGPAGE 4448078)
